MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX50OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX50OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-28-050
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was subluxing.Surgeon removed cup and head then put in a zb dual mobility implant.Pt had a duraloc cup and aml stem done in (b)(6) sometime ago.The doctor did not have a date for me.No surgical delay.Doi: unknown, dor: (b)(6) 2021, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.
 
Event or Problem Description
Additional information received indicated that the cup was removed due to malposition.The head had worn the poly down over time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DUR MAR NEUT LINER 28IDX50OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12362683
Report Number1818910-2021-18545
Device Sequence Number19791796
Product Code LPH
UDI-Device Identifier10603295015062
UDI-Public10603295015062
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-28-050
Device Catalogue Number122028050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/02/2021
09/13/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/09/2021
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; CANCELLOUS BONE SCREW 6.5X30MM; DUR MAR NEUT LINER 28IDX50OD; DURALOC DYNAMIC LOCK RING 50MM; DURALOC SECTOR SERIES 50OD; ARTICUL/EZE BALL 28 +1.5 GR; CANCELLOUS BONE SCREW 6.5X30MM; DUR MAR NEUT LINER 28IDX50OD; DURALOC DYNAMIC LOCK RING 50MM; DURALOC SECTOR SERIES 50OD
Outcome Attributed to Adverse Event Required Intervention;